Selected Problems of Controllability of Semilinear Fractional Systems-A Survey

  • Artur BabiarzEmail author
  • Jerzy Klamka
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11431)


The following article presents recent results of controllability problem of dynamical systems in infinite and finite-dimensional spaces. Roughly speaking, we describe selected controllability problems of fractional order systems, including approximate controllability and complete controllability.


Fractional systems Controllability Fixed point theorem Banach space 



The research presented here was done by authors as parts of the projects funded by the National Science Centre in Poland granted according to decision UMO-2017/27/B/ST6/00145 (JK) and DEC-2015/19/D/ST7/03679 (AB).


  1. 1.
    Agarwal, R.P., de Andrade, B., Siracusa, G.: On fractional integro-differential equations with state-dependent delay. Comput. Math. Appl. 62(3), 1143–1149 (2011)MathSciNetzbMATHGoogle Scholar
  2. 2.
    de Andrade, B., Dos Santos, J.P.C.: Existence of solution for a fractional neutral integro-differential equation with unbounded delay. Electron. J. Differ. Equ. 2012(90), 1–13 (2012)MathSciNetGoogle Scholar
  3. 3.
    Babiarz, A., Klamka, J., Niezabitowski, M.: Schauder’s fixed-point theorem in approximate controllability problems. Int. J. Appl. Math. Comput. Sci. 26(2), 263–275 (2016)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Bachelier, O., Dabkowski, P., Galkowski, K., Kummert, A.: Fractional and nd systems: a continuous case. Multidimension. Syst. Sig. Process. 23(3), 329–347 (2012)zbMATHGoogle Scholar
  5. 5.
    Balasubramaniam, P., Tamilalagan, P.: Approximate controllability of a class of fractional neutral stochastic integro-differential inclusions with infinite delay by using Mainardi’s function. Appl. Math. Comput. 256, 232–246 (2015)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Balasubramaniam, P., Vembarasan, V., Senthilkumar, T.: Approximate controllability of impulsive fractional integro-differential systems with nonlocal conditions in Hilbert space. Numer. Funct. Anal. Optim. 35(2), 177–197 (2014)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Debbouche, A., Nieto, J.J.: Sobolev type fractional abstract evolution equations with nonlocal conditions and optimal multi-controls. Appl. Math. Comput. 245, 74–85 (2014)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Debbouche, A., Torres, D.F.M.: Sobolev type fractional dynamic equations and optimal multi-integral controls with fractional nonlocal conditions. Fractional Calc. Appl. Anal. 18(1), 95–121 (2015)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Debbouche, A., Torres, D.F.: Approximate controllability of fractional delay dynamic inclusions with nonlocal control conditions. Appl. Math. Comput. 243, 161–175 (2014)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Fubini, G.: Sugli integrali multipli. Rendiconti Reale Accademia dei Lincei 5, 608–614 (1907)zbMATHGoogle Scholar
  11. 11.
    Guechi, S., Debbouche, A., Torres, D.F.M.: Approximate controllability of impulsive non-local non-linear fractional dynamical systems and optimal control. Miskolc Math. Notes 19(1), 255–271 (2018)MathSciNetGoogle Scholar
  12. 12.
    Guendouzi, T., Farahi, S.: Approximate controllability of Sobolev-type fractional functional stochastic integro-differential systems. Boletín de la Sociedad Matemática Mexicana 21(2), 289–308 (2015)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Herrmann, R.: Fractional Calculus: An Introduction for Physicists. World Scientific, Singapore (2011)zbMATHGoogle Scholar
  14. 14.
    Kaczorek, T., Sajewski, L.: The Realization Problem for Positive and Fractional Systems, vol. 1. Springer, Cham (2014). Scholar
  15. 15.
    Karthikeyan, S., Balachandran, K., Sathya, M.: Controllability of nonlinear stochastic systems with multiple time-varying delays in control. Int. J. Appl. Math. Comput. Sci. 25(2), 207–215 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Kilbas, A., Srivastava, H., Trujillo, J.: Theory and Applications of Fractional Differential Equations. Elsevier Science, Amsterdam (2006). No. 13zbMATHGoogle Scholar
  17. 17.
    Klamka, J., Babiarz, A., Niezabitowski, M.: Banach fixed-point theorem in semilinear controllability problems-a survey. Bull. Pol. Acad. Sci. Tech. Sci. 64(1), 21–35 (2016)zbMATHGoogle Scholar
  18. 18.
    Klamka, J.: Schauder’s fixed-point theorem in nonlinear controllability problems. Control Cybern. 29, 153–165 (2000)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Kumlin, P.: Functional Analysis Notes: A Note on Fixed Point Theory. Chalmers & GU, Gothenburg (2004)Google Scholar
  20. 20.
    Liang, J., Yang, H.: Controllability of fractional integro-differential evolution equations with nonlocal conditions. Appl. Math. Comput. 254, 20–29 (2015)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Liang, S., Mei, R.: Existence of mild solutions for fractional impulsive neutral evolution equations with nonlocal conditions. Adv. Differ. Equ. 2014(1), 101 (2014)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Liu, Z., Li, X.: On the controllability of impulsive fractional evolution inclusions in Banach spaces. J. Optim. Theory Appl. 156(1), 167–182 (2013)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Liu, Z., Li, X.: On the exact controllability of impulsive fractional semilinear functional differential inclusions. Asian J. Control 17(5), 1857–1865 (2015)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Mur, T., Henriquez, H.R.: Relative controllability of linear systems of fractional order with delay. Math. Control Relat. Fields 5(4), 845–858 (2015)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Nirmala, R.J., Balachandran, K.: The controllability of nonlinear implicit fractional delay dynamical systems. Int. J. Appl. Math. Comput. Sci. 27(3), 501–513 (2017)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Paszke, W., Dabkowski, P., Rogers, E., Gałkowski, K.: New results on strong practical stability and stabilization of discrete linear repetitive processes. Syst. Control Lett. 77, 22–29 (2015)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Schmeidel, E., Zbaszyniak, Z.: An application of Darbo’s fixed point theorem in the investigation of periodicity of solutions of difference equations. Comput. Math. Appl. 64(7), 2185–2191 (2012)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Wang, J., Fan, Z., Zhou, Y.: Nonlocal controllability of semilinear dynamic systems with fractional derivative in Banach spaces. J. Optim. Theory Appl. 154(1), 292–302 (2012)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Wang, J., Zhou, Y.: Complete controllability of fractional evolution systems. Commun. Nonlinear Sci. Numer. Simul. 17(11), 4346–4355 (2012)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Xiaoli, D., Nieto, J.J.: Controllability and optimality of linear time-invariant neutral control systems with different fractional orders. Acta Math. Sci. 35(5), 1003–1013 (2015)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Yan, Z.: Existence results for fractional functional integrodifferential equations with nonlocal conditions in Banach spaces. Annales Polonici Mathematici 3, 285–299 (2010)MathSciNetzbMATHGoogle Scholar
  32. 32.
    Yan, Z.: Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay. J. Franklin Inst. 348(8), 2156–2173 (2011)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Yan, Z.: Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay. Int. J. Control 85(8), 1051–1062 (2012)MathSciNetzbMATHGoogle Scholar
  34. 34.
    Yang, H., Ibrahim, E.: Approximate controllability of fractional nonlocal evolution equations with multiple delays. Adv. Differ. Equ. 2017(1), 272 (2017)MathSciNetzbMATHGoogle Scholar
  35. 35.
    Zawiski, R.: On controllability and measures of noncompactness. In: AIP Conference Proceedings, vol. 1637, pp. 1241–1246. AIP (2014)Google Scholar
  36. 36.
    Zhang, X., Huang, X., Liu, Z.: The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay. Nonlinear Anal.: Hybrid Syst. 4(4), 775–781 (2010)MathSciNetzbMATHGoogle Scholar
  37. 37.
    Zhang, X., Zhu, C., Yuan, C.: Approximate controllability of fractional impulsive evolution systems involving nonlocal initial conditions. Adv. Differ. Equ. 2015(1), 244 (2015)MathSciNetzbMATHGoogle Scholar
  38. 38.
    Zhou, X.F., Wei, J., Hu, L.G.: Controllability of a fractional linear time-invariant neutral dynamical system. Appl. Math. Lett. 26(4), 418–424 (2013)MathSciNetzbMATHGoogle Scholar
  39. 39.
    Zhou, Y.: Fractional Evolution Equations and Inclusions: Analysis and Control. Elsevier Science, Amsterdam (2016)zbMATHGoogle Scholar
  40. 40.
    Zhou, Y., Jiao, F.: Existence of mild solutions for fractional neutral evolution equations. Comput. Math. Appl. 59(3), 1063–1077 (2010)MathSciNetzbMATHGoogle Scholar
  41. 41.
    Zhou, Y., Vijayakumar, V., Murugesu, R.: Controllability for fractional evolution inclusions without compactness. Evol. Equ. Control Theory 4(4), 507–524 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Silesian University of TechnologyGliwicePoland
  2. 2.Institute of Theoretical and Applied InformaticsPolish Academy of SciencesGliwicePoland

Personalised recommendations